RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5140,
    author = {A. Alexandrov and H. Dietert and G. Nikolov and V. Pillwein},
    title = {{Proof of a conjecture of M. Patrick concerning Jacobi polynomials }},
    language = {english},
    journal = {Journal of Mathematical Analysis and Applications},
    volume = {428},
    number = {2},
    pages = {750--761},
    isbn_issn = {?},
    year = {2015},
    refereed = {yes},
    length = {12}
    }